How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Vivek Pillai Your Own Question
Vivek Pillai
Vivek Pillai, Doctor
Category: Health
Satisfied Customers: 150
Experience:  M.B.B.S, M.D.( GENERAL MEDICINE).
Type Your Health Question Here...
Vivek Pillai is online now
A new question is answered every 9 seconds

What causes dizziness, balance and speech problems, sleeping

This answer was rated:

What causes dizziness, balance and speech problems, sleeping problems, anxiety and depression?
hi... if you are still on paroxetine that is the cause of insomnia or sleeplessness... it is a side effect of paroxetine... try and take the lowest dose of paroxetine which you can tolerate.... i wish to know whether the speech becomes unintelligible or your main problem is with articulation?... also about the dizziness , whether you have associated nausea and vomiting, are you anemic, did you recently check your thyroid functions?
Customer: replied 7 years ago.
Hi, thanks for your reply.
My speech usually occurs in the morning and is slurred. I can get sentences out but struggle with them and sometimes have to repeat several times.
I always feel Nausea with the dizziness and used to vomit quite a lot before i started taking the paroxetine. As long as I go to bed early on after starting to feel dizzy I can avoid vomiting now a days. Sometimes though even when I'm not having a dizzy spell and i'm trying to sleep my bed will feel like it drops suddenly.
The only time I have been anemic as far as i'm aware is about 7 years ago when I had an operation to have an ovary removed after a rotating cyst on my Fallopian but my dizziness starts long before that.
I haven't had my thyriod gland checked in a long time.

hi... ma'am, the paroxetine should be still responsible for the sleeplessness, but the dizziness is more serious, my advice is to do the following.

1. ct scan/mri of the head to rule out any problems with the cerebellum, the organ concerned with balance and equilibrium of the body...

2. an audiological check up just to rule out any middle ear/ inner ear disorders.

3. recheck your hemoglobin because anemia can cause these symptoms.

4. do a thyroid function test, because from my experience thyroid disorders are common in ladies and have myriad presentations.

also you can take VERTIN-32 12.5 mg once/ twice a day to decrease your symptoms...

if you are satisfied with my reply kindly press the ACCEPT button so that i may receive the payment due to me...and yes please get your blood pressure checked.. feel free to ask any queries

Vivek Pillai and 4 other Health Specialists are ready to help you